# SDR AWXA0000171

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 44,344 hours, 19,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N50013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 2, ON I/B CHORD OF LT CREASE BEAM STA 452 - 458, WL 208 AT FLOORBOARD HOLES.  REMOVED DAMAGE, FABRICATED REPAIR PARTS IAW B737 SRM 51-70-12, ALODINED,  PRIMED AND INSTALLED REPAIR PARTS IAW B757 SRM 53-30-13.  MATERIAL USED BAC1515-553 7075T6511, PLATE 7075T6  .063 AND .050.
